Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heavy bleeding post fitting multiload. No improvement with medicine. Had clinical abortion before fitting. Advise?

on mar 2 i went for an clinical abortion then on 24th i used that multi load. Till that date i was bleeding little but after fixing the multiload from 2nd march i am bleeding a lot. the doctor gave me the medicine and it is slow down but not yet stopped. i have two kids. for the first time i am going for this multi load. please advise
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello mam it is common to have such symptoms after multiload. This might continue for a couple of months but if the bleeding gets worse with excessive clots then visit your gynecologist as you might need to get it removed. Take the medicines prescribed by her. Take care.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor